At the beginning of Novemeber me and this guy I knew were fooling around and were doing "manual sex". Although I am 99% sure that his semen didn't come near me, I still went and got the morning after pill the following morning. About 4 days later (about a week before my scheduled period I got some light bleeding for about 4 days. Then 26 days later I got what was a normal period.
However, now I am 4 days late for my next period (#3). Is it just my hormones acting up from the MA pill? Or should I be concerned?
You had such a miniscule risk originally ... You did not require the MAP.
It is much more likely that you're experiencing some cycle irregularity due to the MAP than it is that you're pregnant (especially since you've had a normal period since this risk ... You cannot have a normal period and be pregnant).
If you're concerned, you can take a pregnancy test.
[This message has been edited by LilBlueSmurf (edited 01-05-2006).]
Emergency contraception can definitely cause some wonkiness for a couple of cycles. You can't have a normal period and be pregnant, so I'd say you don't have anything to worry about, but if you want some reassurance you can always take a pregnancy test.
Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.